Results 1 to 9 of 9
  1. #1
    mrmillelacs is offline Member
    Join Date
    Feb 2005
    Location
    , mn, .
    Posts
    86

    Default throwing up on sub

    i went top a sub doctor a couple of years ago and took i think 2mg in the office. I got really sick and kept throwing up. i tried it for a couple of days and the throwing up never went away. I quit using it and mangaged to get clean a while later. My point is now i am trying to stop using again and i cant do it. Can you be allergic to sub?I called the sub doctors office and dhe said i needed to take more. This sounded crazy to me so i gave up on the sub idea I was in withdrawal for 2 days when i tried this sub. Did i just take too much or not enough? I am desparate and i am thinking about trying this again . Please-any advise would be appreciated Steve O from minnesota

  2. #2
    sudokudee's Avatar
    sudokudee is offline Senior Member
    Join Date
    Aug 2006
    Location
    Delaware
    Posts
    3,766

    Default

    What drug were you trying to quit when you used the sub and is it the same one now?

    Dee--off MMT 9-12-06

  3. #3
    mrmillelacs is offline Member
    Join Date
    Feb 2005
    Location
    , mn, .
    Posts
    86

    Default

    same as now fentanal and percocet. Thanks for replying

  4. #4
    brownboots is offline Senior Member
    Join Date
    Sep 2006
    Location
    , , .
    Posts
    106

    Default

    Seems a bit odd to be vomiting on 2mg of sub -- so maybe you have some sort of reaction/allergy to it? Were you in withdrawal when you took the sub? -- if you are high on another opiate it will precipitate an acute withdrawal state, which taking more sub (seeming conversely) will overcome, upto a 'ceiling' effect at 8-12mg.

    I'm not familiar with fentanyl -- except to know that it's a very powerful opiate. Was this 'street' fentanyl or a pain relief patch? If you were on high doses of powerful opiates and were not in withdrawal when you took sub, then it's possible this is what made you sick. Did you have other symptoms?

    There are lots of people on this forum who can help you, so let us know what dosage etc of opiates you are on now.

  5. #5
    TMV
    TMV is offline Senior Member
    Join Date
    Jun 2005
    Location
    , , .
    Posts
    117

    Default

    Hi! Just wanted you to know that the exact thing happened to me. I took 4mg the first time and I was so so sick (vomiting). Even at 2mg I threw up alot but I lost 10 lbs and never looked better and kept taking it despite vomitting. After about 10 days my belly could stomach it better. Eventually I got totally used to it. Now I am on 8mg+ and have no problems at all digesting it. I think you just have a sensitive stomach - believe me, it will pass after time.

    TMV

  6. #6
    sudokudee's Avatar
    sudokudee is offline Senior Member
    Join Date
    Aug 2006
    Location
    Delaware
    Posts
    3,766

    Default

    I had never heard of anyone vomiting from sub. I wonder if it is from the buprenorphine or the naltrexone. I was surprised to hear of this. You certainly waited long enough before you took it.

    Dee--off MMT 9-12-06

  7. #7
    SubGuy is offline Senior Member
    Join Date
    Aug 2006
    Location
    , , .
    Posts
    166

    Default

    I know a couple of people who, when in detox, vomitted on Suboxone. They were given 8mgs., and kept vomitting, then when their dose was decreased the vomitting stopped. Then another friend vomitted the first couple time she took it, too, as an outpatient. However, I never vomitted on it.

  8. #8
    green MM is offline Senior Member
    Join Date
    Oct 2005
    Location
    , , .
    Posts
    226

    Default

    Yeah, I use to chuck it on Sub too. On day1 and day2 of sub though. I wonder if that was actually the WDs from the opiates instead of the intake of sub. Hmmm....???

    Take care~
    Green M&M [^]

  9. #9
    Mic Guest

    Default

    throwing up on sub?

    I usually try to move the Sub out of the way first, and then just throw up on the table. :)

    Mic

    "It takes what it takes"

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.